Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Convergent sequences of $ \tau $-smooth measures


Author: Surjit Singh Khurana
Journal: Proc. Amer. Math. Soc. 63 (1977), 137-142
MSC: Primary 28A45; Secondary 60B10
MathSciNet review: 0435342
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every $ \tau $-smooth, group-valued Borel measure on a regular Hausdorff space is regular; also it is proved that if a sequence of $ \tau $-smooth Borel measures on a regular Hausdorff space is convergent for regular open sets, then it is convergent for all Borel sets. For a completely regular Hausdorff space, it is proved that if a sequence of Borel $ \tau $-smooth measures is convergent for exactly open sets then it is convergent for all Borel sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45, 60B10

Retrieve articles in all journals with MSC: 28A45, 60B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0435342-4
PII: S 0002-9939(1977)0435342-4
Keywords: $ \tau $-smooth measures, regular open sets, submeasures, exhaustive submeasures, finitely additive exhaustive measures
Article copyright: © Copyright 1977 American Mathematical Society